MathSciNet Relay Station
MathSciNet bibliographic data
MR902550 (88k:30024) 30D15 (30C15)
Craven, Thomas; Csordas, George; Smith, Wayne Zeros of derivatives of entire functions. Proc. Amer. Math. Soc. 101 (1987), no. 2, 323–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement